# SDR SWIA201743038

- Difficulty date: January 17, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 38,286 hours, 31,907 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER RIGHT CORNER FOR CARGO DOOR.  COMPLIED WITH REO.
